# SDR DALA2025042403209

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 33,476 hours, 13,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4546844) LIGHTS ASSOCIATE WITH EMERGENCY LIGHT BATTERY ARE NOT ILLUMINATING AT LOCATION M1676. R&R EMERGENCY BATTERY AT LOCATION M1676, OPS CHECK OF EMERGENCY LIGHTS GOOD.
